Monatshefte für Mathematik

, Volume 102, Issue 3, pp 251–257

On the Oesterlé-Masser conjecture

Authors

  • C. L. Stewart
    • Department of Pure MathematicsUniversity of Waterloo
  • R. Tijdeman
    • Mathematical InstituteUniversity of Leiden
Article

DOI: 10.1007/BF01294603

Cite this article as:
Stewart, C.L. & Tijdeman, R. Monatshefte für Mathematik (1986) 102: 251. doi:10.1007/BF01294603

Abstract

Letx, y andz be positive integers such thatx=y+z and ged (x,y,z)=1. We give upper and lower bounds forx in terms of the greatest squarefree divisor ofx y z.

Copyright information

© Springer-Verlag 1986